# SDR CA041027001

- Difficulty date: October 25, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,680 hours
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drag Pin
- Part number: 206031509005
- Condition: Worn
- Location: Gearbox Yoke
- Component: Gearbox
- Component part number: 206040004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CAST SURFACE OF DRAG PIN ASSY THAT IS PART OF M/R GEARBOX CONTACTED YOKE OF ISOLATION MOUNT. CONTACT DUE TO EXCESSIVE CASTING MATERIAL AFT OF BEARING BORE. COMPONENT SHOP  RECEIVED AN ISOLATION MOUNT FOR REPAIR THAT HAD FRETTING/CONTACT MARKS ON YOKE. MARKS WERE CONSISTENT WITH DRAG PIN RUBBING/CONTACTING. BASE THAT ISOLATION MOUNT RECEIVED FROM INFORMED, & DRAG PIN & GEARBOX WERE REMOVED & FORWARDED TO US. WHEN RECEIVED DRAG PIN, WAS APPARENT THAT DRAG PIN BEARING BORE WAS NOT SYMMETRICAL IN CASTING.
